| Model Number |
9733560 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Application Program Problem (2880); Application Program Freezes or Fails to Launch (4031)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information regarding a navigation system being used outside of a procedure.It was reported that upon bootup, the system displayed "no input detected," and none of the system's fans appeared to turn on.The issue was identified as potentially related to the complementary metal-oxide-semiconductor (cmos) battery.There was no patient involvement.
Additional Manufacturer Narrative
Section d references the main component of the system.Other medical products in use during the event include: product id 9735672; ubd: unknown, no products have been returned to medtronic for analysis.Codes b17, c20, d15 are applicable. a23 & (b)(6) applies to no input detected.(b)(6) applies to none of the system's fans appeared to turn on.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H2, h3, h6) a manufacturer representative went to the site to test the navigation system.It was reported that the complementary metal oxide semiconductor (cmos) battery was replaced.Codes b01, c02, and d02 are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.